INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS

S.NO Volume Issue Title of the paper Author(s) View Article
1 Volume 1 Issue 2 Common fixed points for Banach operator pairs P.U. Chapode, K L Bondar, V C Borkar , S.T. Patil
2 Volume 1 Issue 2 Fuzzy continuous mappings and finite approximations P Jayalakshmi
3 Volume 1 Issue 2 Matrix Prime Ideals Over an incline AR.Meenakshi, N.Jeyabalan
4 Volume 1 Issue 2 Magneto- hydrodynamic peristaltic transport through a porous medium in an asymmetric channel With heat transfer K.V. Nageswaran reddy ,B. Rama Bhupal Reddy, S.Ramakrishna
5 Volume 1 Issue 2 The Effect of Magnetic Field on Fully Developed Laminar Free Convection between Vertical Plates Heated Asymmetrically B.Rama Bhupal Reddy, S.Ramakrishna
6 Volume 1 Issue 2 An Elliptic Curve Based Vector space key sharing scheme over GF(2^5) A.R.Rishivarman, B.Parthasaraathy, M.Thiagarajan
7 Volume 1 Issue 2 Stability of Parallel Couple Stress Fluid Flow through a Porous Channel N.Rudraiah, B.M.Shankar, Krishna B.Chavaraddi
8 Volume 1 Issue 2 Normal Fuzzy Biclosure Spaces U.D.Tapi, R.Navalakhe
9 Volume 1 Issue 2 Fuzzy Strong n-Inner Product Space S.Vijayabalaji